# SDR VNAA2010011500007

- Difficulty date: January 8, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 12,988 hours, 13,606 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL TEMP AMBER MESSAGE DURING CRUISE EN ROUTE FROM CLT TO XNA.  AIRCRAFT DIVERTED TO BNA BECAUSE THE RT ENGINE INTEGRATED DRIVE GENERATOR (IDG) WAS ALREADY DEFERRED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE APU OIL LEVEL AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
